# SDR USAA2013112000002

- Difficulty date: November 13, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 44,018 hours, 16,089 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Hinge Fitting
- Part number: D5598141300400
- Condition: Excess Play
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK EXCESSIVE PLAY ON RT HORIZONTAL STABILIZER AT NR 4 HINGE ARM FITTING AT HORIZONTAL STAB STATION 3416, RIB 9.  REPLACED NR 4 HINGE ARM FITTING IAW A320 AMM 55-16-42-400-001-A.
